Homomorphismen von affinen Hjelmslev-Ebenen.

Günter Törner

Mathematische Zeitschrift (1975)

  • Volume: 141, page 159-168
  • ISSN: 0025-5874; 1432-1823

How to cite


Törner, Günter. "Homomorphismen von affinen Hjelmslev-Ebenen.." Mathematische Zeitschrift 141 (1975): 159-168. <http://eudml.org/doc/172163>.

author = {Törner, Günter},
journal = {Mathematische Zeitschrift},
pages = {159-168},
title = {Homomorphismen von affinen Hjelmslev-Ebenen.},
url = {http://eudml.org/doc/172163},
volume = {141},
year = {1975},

AU - Törner, Günter
TI - Homomorphismen von affinen Hjelmslev-Ebenen.
JO - Mathematische Zeitschrift
PY - 1975
VL - 141
SP - 159
EP - 168
UR - http://eudml.org/doc/172163
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.